# SDR KCSA061184

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 32,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERNAL DOUBLER (FOR EMERGENCY FUEL DRAIN TUBE) IS GOUGED OR CRACKED AT NAC STA 190, RT SIDE.
